Alert archive / Illinois / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 114, NWS Lincoln, IL

July 13, 2015Cass County, Morgan County, Scott County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jul 13, 2015, 6:46 PM CDT for Cass County, Morgan County, Scott County, Illinois. It was in force for 44 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2015, 6:46 PM CDT (23:46 UTC)
Expired
Jul 13, 2015, 7:30 PM CDT
In force
44 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
70.0 mph

Counties Cass County, IL, Morgan County, IL, Scott County, IL

The radar

The Lincoln radar (KILX), 108 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 7:04 PM CDTTSTM WND DMGChapin, ILPOWER OUTAGES IN CHAPIN
Jul 13, 7:10 PM CDTTSTM WND DMG3 Sw Winchester, ILTREES AND POWERLINES BLOWN DOWN 3 MILES SOUTHWEST OF WINCHESTER.
Jul 13, 7:18 PM CDTTSTM WND DMG1 S Jacksonville, ILPOWER POLES BLOWN DOWN WITH ESTIMATED 60 TO 70 MPH WINDS ON THE SOUTH SIDE OF JACKSONVILLE.
Jul 13, 7:18 PM CDTTSTM WND DMG1 W Jacksonville, ILESTIMATED 60 PLUS MPH WIND GUSTS BLEW LARGE TREE LIMBS DOWN...AS WELL AS SHINGLES BLOWN ACROSS THE ROAD ON SOUTH WESTGATE AVE.
Jul 13, 7:18 PM CDTTSTM WND GST 601 W Jacksonville, ILESTIMATED 60 PLUS MPH WIND GUSTS BLEW LARGE TREE LIMBS DOWN...AS WELL AS SHINGLES BLOWN ACROSS THE ROAD ON SOUTH WESTGATE AVE.
Jul 13, 7:18 PM CDTTSTM WND GST 701 S Jacksonville, ILPOWER POLES BLOWN DOWN WITH ESTIMATED 60-70 MPH WIND GUST ON THE SOUTH SIDE OF JACKSONVILLE
Jul 13, 7:20 PM CDTTSTM WND DMGMurrayville, ILTWO TO FOUR INCH DIAMETER TREE LIMBS BLOWN DOWN IN MURRAYVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 4:01 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.8 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2015-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2535 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2015-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2535 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
1016 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
1.9
Supercell composite
10.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

679 
WUUS53 KILX 132346
SVRILX
ILC017-137-171-140030-
/O.NEW.KILX.SV.W.0114.150713T2346Z-150714T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
646 PM CDT MON JUL 13 2015

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MORGAN COUNTY IN WEST CENTRAL ILLINOIS...
  SOUTHWESTERN CASS COUNTY IN WEST CENTRAL ILLINOIS...
  SCOTT COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 730 PM CDT

* AT 645 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 10 MILES WEST OF MEREDOSIA TO 11 MILES WEST OF
  BLUFFS...MOVING SOUTHEAST AT 65 MPH.

  HAZARD...70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  JACKSONVILLE...WINCHESTER...ALEXANDER...WAVERLY...MEREDOSIA...
  BLUFFS...FRANKLIN...MURRAYVILLE...CHAPIN...WOODSON...ARENZVILLE...
  MANCHESTER...ALSEY...JACKSONVILLE MUNICIPAL AIRPORT...SOUTH
  JACKSONVILLE...CONCORD...GLASGOW...NAPLES...LYNNVILLE AND EXETER.

THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 43 AND 79.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS AN EXTREMELY DANGEROUS SITUATION. THESE STORMS PRODUCED 
WIDESPREAD WIND DAMAGE ON THE EAST SIDE OF QUINCY . SEEK SHELTER NOW 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR WEST CENTRAL
ILLINOIS.

LAT...LON 3981 9059 3983 9057 3989 9058 3992 9053
      3980 9000 3952 8992 3952 9056 3953 9058
      3956 9057 3969 9065
TIME...MOT...LOC 2345Z 292DEG 56KT 3987 9075 3976 9074 3971 9088 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

MILLER
3 follow-up statements
052 
WWUS53 KILX 140005
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
705 PM CDT MON JUL 13 2015

ILC017-140012-
/O.CAN.KILX.SV.W.0114.000000T0000Z-150714T0030Z/
CASS-
705 PM CDT MON JUL 13 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CASS COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR WEST CENTRAL
ILLINOIS.

LAT...LON 3981 9059 3983 9057 3980 9000 3952 8992
      3952 9056 3953 9058 3956 9057 3969 9065
TIME...MOT...LOC 0002Z 291DEG 59KT 3975 9046 3964 9045 3959 9059 

$$

ILC137-171-140030-
/O.CON.KILX.SV.W.0114.000000T0000Z-150714T0030Z/
MORGAN-SCOTT-
705 PM CDT MON JUL 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR MORGAN AND SCOTT COUNTIES...

AT 702 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR CHAPIN TO WINCHESTER TO 8 MILES WEST OF ALSEY...
MOVING EAST AT 70 MPH.

HAZARD...70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...WINCHESTER...ALEXANDER...WAVERLY...BLUFFS...
FRANKLIN...MURRAYVILLE...CHAPIN...WOODSON...MANCHESTER...ALSEY...
JACKSONVILLE MUNICIPAL AIRPORT...SOUTH JACKSONVILLE...CONCORD...
GLASGOW...NAPLES...LYNNVILLE...EXETER AND LAKE JACKSONVILLE.

THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 43 AND 79.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

THIS IS AN EXTREMELY DANGEROUS SITUATION. THESE STORMS ARE PRODUCING 
WIDESPREAD WIND DAMAGE ACROSS ADAMS COUNTY AND NORTHEAST PIKE 
COUNTY. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY 
FROM WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR WEST CENTRAL
ILLINOIS.

LAT...LON 3981 9059 3983 9057 3980 9000 3952 8992
      3952 9056 3953 9058 3956 9057 3969 9065
TIME...MOT...LOC 0002Z 291DEG 59KT 3975 9046 3964 9045 3959 9059 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

MILLER
961 
WWUS53 KILX 140019
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
719 PM CDT MON JUL 13 2015

ILC137-171-140030-
/O.CON.KILX.SV.W.0114.000000T0000Z-150714T0030Z/
MORGAN-SCOTT-
719 PM CDT MON JUL 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHERN MORGAN AND SCOTT COUNTIES...

AT 718 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM JACKSONVILLE TO 4 MILES SOUTHEAST OF MURRAYVILLE TO
NEAR MANCHESTER...MOVING EAST AT 65 MPH.

HAZARD...70 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...WINCHESTER...ALEXANDER...WAVERLY...FRANKLIN...
MURRAYVILLE...CHAPIN...WOODSON...MANCHESTER...ALSEY...SOUTH
JACKSONVILLE...GLASGOW...LYNNVILLE...EXETER AND LAKE JACKSONVILLE.

THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 48 AND 71.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD 
WIND DAMAGE ACROSS SCOTT COUNTY AND MORGAN COUNTY...INCLUDING THE 
CITIES OF WINCHESTER...MURRAYVILLE AND JACKSONVILLE. SEEK SHELTER 
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
 
&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR WEST CENTRAL
ILLINOIS.

LAT...LON 3980 9050 3971 8998 3952 8992 3952 9056
      3953 9058 3966 9053
TIME...MOT...LOC 0018Z 291DEG 56KT 3971 9023 3956 9018 3951 9032 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

MILLER
152 
WWUS53 KILX 140034
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
734 PM CDT MON JUL 13 2015

ILC137-171-140043-
/O.EXP.KILX.SV.W.0114.000000T0000Z-150714T0030Z/
MORGAN-SCOTT-
734 PM CDT MON JUL 13 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MORGAN AND SCOTT
COUNTIES HAS EXPIRED...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN
ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH 
LINGERING THUNDERSTORMS THROUGH 745 PM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR WEST CENTRAL
ILLINOIS.

LAT...LON 3980 9050 3971 8998 3952 8992 3952 9056
      3953 9058 3966 9053
TIME...MOT...LOC 0030Z 292DEG 56KT 3971 9023 3956 9018 3951 9032 

$$

MILLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:14 PM CDT, 3 hours 32 minutes earlier.

Area forecast discussion, Jul 13, 3:14 PM CDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
314 PM CDT MON JUL 13 2015

.SHORT TERM...(TONIGHT)
ISSUED AT 300 PM CDT MON JUL 13 2015

RATHER STRONG SHORTWAVE FOR THE MIDDLE OF JULY OVER THE NORTHERN
PLAINS THIS AFTERNOON WILL HELP TO RE-IGNITE SEVERE STORMS ACROSS
THE REGION AS WE HEAD THROUGH THE LATE AFTERNOON AND EVENING HOURS.
AN EXTREMELY UNSTABLE AIR MASS IS IN PLACE THANKS TO SURFACE DEW
POINTS IN SOME AREAS IN THE LOWER 80S WITH EFFECTIVE SHEAR VALUES OF
60-70 KTS OVER CENTRAL ILLINOIS. ALL MODES OF SEVERE WEATHER ARE
ANTICIPATED IN THIS VERY UNSTABLE ATMOSPHERE WITH DISCRETE CELLS
EXPECTED TO DEVELOP INITIALLY AND TRACK SOUTHEAST. AN OUTFLOW
BOUNDARY FROM THIS MORNING'S STORM COMPLEX WAS LOCATED OVER CENTRAL
ILLINOIS AND IF STORMS INTERACT WITH THAT BOUNDARY THE POTENTIAL FOR
TORNADOES WILL INCREASE. OVERALL, WE STILL ARE THINKING ANY DISCRETE
STORMS SHOULD QUICKLY CONGEAL INTO A SEVERE QLCS LATER THIS EVENING
INTO THE OVERNIGHT HOURS. SEVERAL OF THE HI-RES CONVECTIVE ALLOWING
MODELS SUGGEST THE PRIMARY AREA IT WOULD TRACK WOULD BE OVER THE
EASTERN HALF OF THE FORECAST AREA...WHERE THE CAP IS FORECAST TO BE
THE WEAKEST LATER THIS AFTERNOON AND EVENING. AS A RESULT...WE WILL
CONTINUE TO CARRY THE HIGHEST POPS OVER EAST CENTRAL AND SOUTHEAST
ILLINOIS FOR TONIGHT. ADDITIONAL RAINFALL IS EXPECTED OVER EASTERN
IL AS WELL TONIGHT...IN ADDITION TO THE RAINS THEY RECEIVED THIS
MORNING...AS A RESULT...WE WILL HOLD ON TO THE FLASH FLOOD WATCH
UNTIL 12Z TUESDAY ACROSS THE EAST.

&&

.LONG TERM...(TUESDAY THROUGH MONDAY)
ISSUED AT 300 PM CDT MON JUL 13 2015

UPPER TROF FORECAST TO ROTATE ACROSS THE GREAT LAKES TUESDAY AND
COUPLED WITH AN UNSTABLE AIR MASS AND SURFACE TROF APPROACHING FROM
THE NORTH...WILL CONTINUE TO CARRY WIDELY SCATTERED TO SCATTERED
POPS MAINLY ACROSS THE EASTERN HALF OF THE FORECAST AREA FOR
TOMORROW...MAINLY IN THE AFTERNOON. THE SHORTWAVE TROF WILL THEN
SHIFT OFF TO OUR EAST BY LATE TOMORROW EVENING...WITH LINGERING
SLIGHT CHANCE POPS FOR THE EAST...FOLLOWED BY LITTLE IF ANY THREAT
FOR RAIN LATE TUESDAY NIGHT THROUGH THURSDAY MORNING ALONG WITH A
SLIGHTLY COOLER AIR MASS. AFTERNOON TEMPERATURES WILL DROP BACK
INTO THE 80S FOR WED AND THURSDAY. THE NEXT SHORTWAVE FOR OUR AREA
WILL APPROACH LATER ON THURSDAY INTO THURSDAY NIGHT BRINGING AN
INCREASING THREAT FOR SCATTERED SHOWERS AND STORMS TO THE REGION.

AFTER THAT...LONGER RANGE MODELS ATTEMPT TO AMPLIFY THE UPPER
RIDGE ACROSS THE CENTER OF THE NATION AS A TROF ENTERS THE PACIFIC
NORTHWEST. THIS SHOULD RESULT IN A RETURN TO THE VERY WARM TO HOT
WEATHER FOR THE WEEKEND WITH AFTERNOON TEMPERATURES BACK INTO THE
UPPER 80S TO LOWER 90S. NEXT CHANCE FOR SCATTERED STORMS LOOKS TO
BE LATER SATURDAY OR SUNDAY AS A RIDGE TOPPING SHORTWAVE TRACKS TO
OUR NORTH ALLOWING A WEAK FRONTAL BOUNDARY TO APPROACH OUR FORECAST
AREA.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1236 PM CDT MON JUL 13 2015
THUNDERSTORMS THIS MORNING PRODUCED AN OUTFLOW BOUNDARY THAT IS
DRAPED ACROSS THE STATE AND WILL POTENTIALLY PROVIDE FOCUS FOR
AFTERNOON THUNDERSTORM DEVELOPMENT LATER THIS EVENING. HIGH RES
MODELS HAVING A HARD TIME WITH THE GENESIS OF THE SECOND ROUND OF
THUNDERSTORMS...WITH TIMING AS WELL AS WITH COVERAGE DUE TO
CONVECTIVE INHIBITION. AS A RESULT, THE FORECAST HAS A MAJOR TIME
FRAME UNDER VCTS FOR THIS EVENING...AND WILL POTENTIALLY BE INTO
THE OVERNIGHT HOURS IF/WHEN SOME CONSENSUS IS REACHED.

ADDITIONAL CONCERN FOR THE OVERNIGHT HOURS, PARTICULARLY EVEN IF
IT DOES NOT RAIN..DEWPOINTS ARE IN THE MID TO UPPER 70S ACROSS THE
AREA AND IF THIS DOES NOT MIX OUT...THERE WILL BE A LOT OF
MOISTURE FOR FOG DEVELOPMENT. HOWEVER, WINDS ARE EXPECTED TO STAY
UP A BIT, AND POTENTIALLY COUNTER ANY DENSE FOG DEVELOPMENT. HAVE
STARTED A TREND TO MENTION THE LOSS OF VIS.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR ILZ038-043>046-
053>057-061>063-066>068-071>073.

HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR ILZ027>031-036>038-
040>045-047>056-061-062-066.

&&

SHORT TERM...SMITH
LONG TERM...SMITH
AVIATION...HJS
Hazardous weather outlook, Jul 13, 3:20 PM CDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
320 PM CDT MON JUL 13 2015

ILZ027>031-036-037-040>042-047>052-141100-
CASS-CHRISTIAN-FULTON-KNOX-LOGAN-MARSHALL-MASON-MENARD-MORGAN-
PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD-
320 PM CDT MON JUL 13 2015

...HEAT ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

A SUBSTANTIAL RISK FOR SEVERE THUNDERSTORMS WILL RE-DEVELOP IN
THE AFTERNOON TO EVENING. DAMAGING WINDS...LARGE HAIL...AND
TORNADOES WILL ALL BE POSSIBLE WITH THE STRONGER STORMS. THE
THREAT SHOULD TRANSITION INTO A MORE WIDESPREAD DAMAGING WIND
EVENT WITH THE THUNDERSTORMS IN THE EVENING.

MAXIMUM HEAT INDEX VALUES WILL RANGE FROM 105 TO 108 DEGREES AND A
HEAT ADVISORY IS IN EFFECT UNTIL 8 P.M.

MODERATE TO MAJOR FLOODING WILL CONTINUE ON THE ILLINOIS
RIVER...WHILE MINOR FLOODING CONTINUES ON PORTIONS OF THE SPOON
RIVER AND SALT CREEK.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ADDITIONAL THUNDERSTORMS ARE POSSIBLE ON THURSDAY...BUT THESE ARE
CURRENTLY NOT EXPECTED TO BE SEVERE.

HEAT INDICES AROUND 100 OR GREATER WILL RETURN FOR FRIDAY AND
SATURDAY.

MODERATE TO MAJOR FLOODING WILL CONTINUE ON THE ILLINOIS RIVER.
MINOR FLOODING ON THE SPOON RIVER AND SALT CREEK WILL SUBSIDE
OVER THE NEXT FEW DAYS...BUT WILL PERSIST ALONG THE WESTERN END OF
THE SANGAMON RIVER MUCH OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY...WITH THE BEST CHANCES
LATE AFTERNOON THROUGH EVENING.

ILZ038-043>045-053>056-061-062-066-141100-
CHAMPAIGN-COLES-CUMBERLAND-DE WITT-DOUGLAS-EFFINGHAM-MACON-MCLEAN-
MOULTRIE-PIATT-SHELBY-
320 PM CDT MON JUL 13 2015

...HEAT ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTH CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT. A
SUBSTANTIAL RISK FOR SEVERE THUNDERSTORMS WILL RE-DEVELOP IN THE
AFTERNOON TO EVENING. DAMAGING WINDS...LARGE HAIL...AND TORNADOES
WILL ALL BE POSSIBLE WITH THE STRONGER STORMS. THE THREAT SHOULD
TRANSITION INTO A MORE WIDESPREAD DAMAGING WIND EVENT WITH THE
THUNDERSTORMS IN THE EVENING.

MAXIMUM HEAT INDEX VALUES WILL RANGE FROM 105 TO 108 DEGREES AND A
HEAT ADVISORY IS IN EFFECT UNTIL 8 P.M.

MINOR FLOODING WILL CONTINUE ALONG THE EAST END OF THE SANGAMON
RIVER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ADDITIONAL THUNDERSTORMS ARE POSSIBLE ON THURSDAY...BUT THESE ARE
CURRENTLY NOT EXPECTED TO BE SEVERE.

HEAT INDICES AROUND 100 OR GREATER WILL RETURN FOR FRIDAY AND
SATURDAY.

MINOR FLOODING ALONG THE EAST END OF THE SANGAMON RIVER IS
EXPECTED TO SUBSIDE EARLY THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY...WITH THE BEST CHANCES
LATE AFTERNOON THROUGH EVENING.

ILZ046-057-063-067-068-071>073-141100-
CLARK-CLAY-CRAWFORD-EDGAR-JASPER-LAWRENCE-RICHLAND-VERMILION-
320 PM CDT MON JUL 13 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT. A
SUBSTANTIAL RISK FOR SEVERE THUNDERSTORMS WILL RE-DEVELOP IN THE
AFTERNOON TO EVENING. DAMAGING WINDS...LARGE HAIL...AND TORNADOES
WILL ALL BE POSSIBLE WITH THE STRONGER STORMS. THE THREAT SHOULD
TRANSITION INTO A MORE WIDESPREAD DAMAGING WIND EVENT WITH THE
THUNDERSTORMS IN THE EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ADDITIONAL THUNDERSTORMS ARE POSSIBLE ON THURSDAY...BUT THESE ARE
CURRENTLY NOT EXPECTED TO BE SEVERE.

HEAT INDICES AROUND 100 OR GREATER WILL RETURN FOR FRIDAY AND
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY...WITH THE BEST CHANCES
LATE AFTERNOON THROUGH EVENING.

HJS

In the hours before

Local storm report, Jul 13, 1:42 PM CDT, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
142 PM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     HAIL             2 SE CASTLETON          41.10N 89.67W
07/13/2015  M1.00 INCH       STARK              IL   TRAINED SPOTTER

0920 AM     TSTM WND DMG     HOOPESTON               40.47N 87.67W
07/13/2015                   VERMILION          IL   EMERGENCY MNGR

            LARGE TREE LIMBS DOWN AND A SHED DAMAGED BY WIND

0945 AM     TSTM WND DMG     4 W BISMARCK            40.27N 87.68W
07/13/2015                   VERMILION          IL   EMERGENCY MNGR

            TREE AND POWER LINES DOWN 2650 N

0949 AM     TSTM WND DMG     DANVILLE                40.14N 87.62W
07/13/2015                   VERMILION          IL   EMERGENCY MNGR

            TREE DOWN ACROSS RAILROAD TRACKS AT 3RD STREET

1020 AM     TSTM WND DMG     CATLIN                  40.07N 87.71W
07/13/2015                   VERMILION          IL   EMERGENCY MNGR

            TREE AND POWER LINES DOWN ON DOUGLAS ST.

&&

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 9:42 PM CDTRiver Flood WarningILXClay, Richland9 hr
Jul 13, 8:48 AM CDTSpecial Weather StatementILXVermilion57 min
Jul 13, 8:54 AM CDTSpecial Weather StatementILXMarshall51 min
Jul 13, 9:44 AM CDTSpecial Weather StatementILXWoodford46 min
Jul 13, 9:47 AM CDTSpecial Weather StatementILXVermilion43 min
Jul 13, 9:59 AM CDTSevere Thunderstorm WarningILXVermilion31 min
Jul 13, 10:21 AM CDTSpecial Weather StatementILXEdgar39 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.